# SDR KBM2005F00160

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 106149501
- Part serial: 91117515
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER BOX, UNIT POPS CIRCUIT BREAKER, REMOVED AND REPLACED.  (K)
